# SDR 20001205SH012

- Difficulty date: October 6, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N414SF
- Make and model: Cessna 414A
- Aircraft serial: 414A0488
- System (JASC): 3245 · Tire Tube
- Part: Wheel
- Part number: 40135
- Condition: Cracked
- Location: Lt Otbd Rim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON AN ANNUAL INSPECTION, THE LEFT MAIN WHEEL WAS REMOVED AND CLEANED.  AFTER CLEANING, A 4 INCH CRACK WAS NOTICED NEXT TO RIM ON THE OUTBOARD WHEEL.  AIR WAS REMOVED AND WHEEL DISASSEMBLED.  THE CRACK WAS ALL THE WAY THROUGH.  ALSO, THE ONE BRAKE PAD WAS MISSING.  NO OTHER DAMAGE FOUND.  SUBMITTER SUSPECTED HARDER THAN NORMAL LANDING.  (X)
